Elementary acceleration and multisummability. I
Annales de l'I.H.P. Physique théorique, Tome 54 (1991) no. 4, p. 331-401
@article{AIHPA_1991__54_4_331_0,
     author = {Martinet, Jean and Ramis, Jean-Pierre},
     title = {Elementary acceleration and multisummability. I},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {4},
     year = {1991},
     pages = {331-401},
     zbl = {0748.12005},
     mrnumber = {1128863},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__54_4_331_0}
}
Martinet, Jean; Ramis, Jean-Pierre. Elementary acceleration and multisummability. I. Annales de l'I.H.P. Physique théorique, Tome 54 (1991) no. 4, pp. 331-401. http://www.numdam.org/item/AIHPA_1991__54_4_331_0/

[AS] M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, National Bureau of Standards, U.S.A., 1964.

[Ai] Airy, On the Intensity of Light in the Neighbourhood of a Caustic, Camb. Phil. Trans., Vol. VI, p. 379.

[BV] D.G. Babbitt and V.S. Varadarajan, Local Moduli for Meromorphic Differential Equations, Astérisque, 1980, pp. 169-170. | MR 1014083 | Zbl 0683.34003

[Bak] N.G. Bakhoom, Asymptotic Expansions of the Function..., Proc. London Math. Soc., 20, 35, 1933, pp. 83-100. | Zbl 0006.30904

[BHL] N. Bleistein, R.A. Handelsman, and J.S. Lews, Functions Whose Fourier Transforms Decay at Infinity: an Extension of the Riemann-Lebesgue Lemma, Siam J. Math. Anal., Vol. 3, n° 3, 1972, pp. 485-495. | MR 312143 | Zbl 0239.42027

[BJL 1] W. Balser, W. Jurkat and J. Lutz, A General Theory of Invariants For Meromorphic Differential Equations, Part. I, Funkcialaj Ekvacioj, Vol. 22, 1979, pp. 197-221. | MR 556577 | Zbl 0434.34002

[BJL 2] W. Balser, W. Jurkat and D.A. Lutz, A General Theory of Invariants For Meromorphic Differential Equations, Part. II, Proper invariants, Funkcialaj Ekvacioj, Vol. 22, 1979, pp. 257-283. | MR 577846 | Zbl 0473.34028

[Bir] G.D. Birkhoff, The Generalized Riemann Problem for Linear Differential Equations, Proc. An. Ac. A. Sci., t. 49, 1913, pp. 521-568. | JFM 44.0391.03

[Bo 1] E. Borel, Mémoire sur les Séries Divergentes, Annales Sci. E.N.S., 3e série, T. 16, 1899, pp. 2-136. | JFM 30.0230.04 | JFM 30.0230.03 | Numdam

[Bo 2] E. Borel, Leçons sur les Séries Divergentes, Deuxième édition, 1928, Gauthier-Villars, Paris.

[C] B. Candelpergher, Une introduction à la résurgence, Gazette des Mathématiciens, S.M.F., n° 42, October 1989, pp. 36-64. | MR 1029893 | Zbl 0825.30006

[CH] D.V. Chudnovsky and G.V. Chudnovsky, Computer assisted number theory, Springer, Lect. Notes Math., 1240, 1987, pp. 1-68. | MR 894503 | Zbl 0617.10001

[De 1] P. Deligne, Équations différentielles à points singuliers réguliers, Springer, Lect. Notes Math., No. 163, Springer-Verlag, 1970. | MR 417174 | Zbl 0244.14004

[De 2] P. Deligne, Catégories Tannakiennes, livre en préparation, preprint 1988. | MR 1106898

[De 3] P. Deligne, Letters to B. Malgrange, 8, 1977 and 4, 1978.

[De 4] P. Deligne, Letters to J. P. Ramis, 1, 1986 and 2, 1986.

[De M] P. Deligne and J.S. Milne, Tannakian Categories, Springer, Lect. Notes Math., No. 900, Springer-Verlag, 1980. | Zbl 0477.14004

[Din] R.B. Dingle, Asymptotic Expansions: their Derivation and Interpretation, Academic Press, 1973. | MR 499926 | Zbl 0279.41030

[Du] A. Duval, Étude asymptotique d'une intégrale analogue à la fonction "Γ modifiée", Équations Différentielles et systèmes de Pfaff dans le champ complexe-II, R. GÉRARD and J. P. RAMIS Eds., Springer, Lect. Notes Math., No. 1015, 1983, pp. 50-63. | MR 766242 | Zbl 0541.41035

[Du LR] A. Duval and M. Loday-Richaud, A propos de l'algorithme de Kovacic, Preprint, Orsay, 1989.

[Du Mi] A. Duval and C. Mitschi, Matrices de Stokes et groupes de Galois des équations hypergéométriques confluentes généralisées, Pac. J. Math., Vol. 138, 1, 1989, pp. 25-56. | MR 992173 | Zbl 0705.34068

[E 1] J. Ecalle, Les Fonctions Résurgentes, T. I, Publications Mathématiques d'Orsay, 1981.

[E 2] J. Ecalle, Les Fonctions Résurgentes, T. II, Publications Mathématiques d'Orsay, 1981.

[E 3] J. Ecalle, Les Fonctions Résurgentes, T. III, Publications Mathématiques d'Orsay, 1985. | Zbl 0602.30029

[E 4] J. Ecalle, L'accélération des fonctions résurgentes, manuscrit, 1987.

[E 5] J. Ecalle, Introduction à l'accélération et à ses applications, book submited to Travaux en Cours, 1990.

[E 6] J. Ecalle, Finitude des cycles limites et accélérosommabilité de l'application de retour, proceedings of a Luminy Conference, (to appear), 1990. | MR 1094378 | Zbl 0729.34016

[E 7] J. Ecalle, La conjecture de Dulac : preuve constructive, book submited to Travaux en Cours, 1990.

[E 8] J. Ecalle, Résurgence et accélération. Applications à l'analyse et à la géométrie, books in preparation, 1991.

[Ka] I. Kaplansky, An introduction to Differential Algebra, Hermann, Paris, 1957. | MR 93654 | Zbl 0083.03301

[Fa] H. Faxen, Expansion in series of the integral, ..., Ark. Math. Astronom. Fys., Vol. 15, n° 13, 1921, pp. 1-57. | JFM 48.0353.01

[Fe] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, John Wiley. | MR 270403

[HL] G.M. Hardy and J.E. Littlewood, Some Problems of "Partitio Numerorum"; I. A New Solutions of Waring's Problem, Wiss. Nachrichten Math-Phys. Klasse, 1920. | JFM 47.0114.02

[Jur 1] W.B. Jurkat, Meromorphe Differentialgleichungen, Springer Lect. Notes Math., No. 637, Springer-Verlag Berlin, 1978. | MR 494886 | Zbl 0408.34004

[Kat 1] N.M. Katz, On the Calculation of Some Differential Galois Groups, Invent. Math., Vol. 87, 1987. | MR 862711 | Zbl 0609.12025

[Kat 2] N.M. Katz, An Overview of Deligne's Work on Hilbert's Twenty-First Problem, Mathematical Developments Arising From Hilbert Problems, Am. Math. Soc., Providence, 1976. | Zbl 0347.14010

[Kat 3] N.M. Katz, Exponential Sums and Differential Equations, book to appear, preprint, spring, 1989. | MR 1081536

[Kat 4] N.M. Katz, Exponential Sums Over Finite Fields and Differential Equations Over the Complex Numbers: Some Interactions, A.M.S. Winter meeting, 1989. | MR 1032857

[Ko 1] E.R. Kolchin, Differential Algebra and Algebraic Groups, Academic Press, New York, 1973. | MR 568864 | Zbl 0264.12102

[Kov] J. Kovacic, An Algorithm for Solving Second Order Linear Homogeneous Differential Equations, J. Symb. Comp., Vol. 1, 1986. | MR 839134 | Zbl 0603.68035

[Le] E. Leroy, Sur les séries divergentes et les fonctions définies par un développement de Taylor, Ann. Fac. Université de Toulouse, 1900, p. 317-430. | JFM 31.0256.01 | Numdam

[Li] C.H. Lin, Phragmén-Lindelof theorem in a cohomological form, University of Minnesota Math. reports, 1982, p. 81-151; Proc. Am. Math. Soc., Vol. 89, 4, 1983, pp. 589-597. | MR 718979 | Zbl 0575.30002

[LR 1] M. Loday-Richaud, Thèse, en préparation.

[LR 2] M. Loday-Richaud, Calcul des invariants de Birkhoff des systèmes d'ordre deux, Funkcialaj Ekvacioj (to appear). | Zbl 0719.34016

[LR 3] M. Loday-Richaud, Introduction à la multisommabilité, Gazette des Mathématiciens, S.M.F., April 1990. | MR 1060425

[Lu] Y.L. Luke, The Special Functions and their Approximations, Vol. 1, Academic Press, 1969. | Zbl 0193.01701

[MOS] W. Magnus, F. Oberhettinger and R.P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, Springer-Verlag, Berlin, 1966. | MR 232968 | Zbl 0143.08502

[Ma 1] B. Malgrange, Sur les points singuliers des équations différentielles, Enseign. Math., Vol. 20, 1974, pp. 147-176. | MR 368074 | Zbl 0299.34011

[Ma 2] B. Malgrange, Sur la reduction formelle des équations à singularités irrégulières, preprint, Grenoble, 1979.

[Ma 3] B. Malgrange, Remarques sur les équations différentielles à points singuliers, in "Équations Différentielles et Systèmes de Pfaff dans le champ complexe", R. GÉRARD and J. P. RAMIS Eds., Springer, Lect. Notes Math., No. 712, Springer-Verlag, 1979. | Zbl 0423.32014

[Ma 4] B. Malgrange, La classification des connexions irrégulières à une variable, "Mathématique et Physique", Sém. École Normale Sup., 1979-1982, Birkhäuser, 1983. | MR 728430 | Zbl 0531.58015

[Ma 5] B. Malgrange, book in preparation, Birkhäuser.

[Ma 6] B. Malgrange, Modules microdifférentiels et classes de Gevrey. | Zbl 0468.46026

[Ma 7] B. Malgrange, Letter to J. P. Ramis, 2, 1985.

[Ma 8] B. Malgrange, Introduction aux travaux de J. Ecalle, Enseign. Math., Vol. 31, 1985, pp. 261-282. | MR 819354 | Zbl 0601.58043

[Ma 9] B. Malgrange, Équations différentielles linéaires et transformation de Fourier : une introduction, Conférences à l'I.M.P.A., Rio de Janeiro, 1988.

[Ma 10] B. Malgrange, Sur le théorème de Maillet, Asymptotic Anal., Vol. 2, 1989, pp. 1-4. | MR 991413 | Zbl 0693.34004

[MR 1] J. Martinet and J.P. Ramis, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Publ. Math. I.H.E.S., Vol. 55, 1982, pp. 64-164. | Numdam | MR 672182 | Zbl 0546.58038

[MR 2] J. Martinet and J.P. Ramis, Théorie de Galois Différentielle et Resommation, Computer Algebra and Differential Equations, E. TOURNIER Ed., Academic Press, 1989, pp. 117-214. | MR 1038060 | Zbl 0722.12007

[MR 3] J. Martinet and J.P. Ramis, Théorie de Cauchy Sauvage, book in preparation.

[Me] R.E. Meyer, A simple explanation of Stokes phenomenon, Siam. Rev., Vol. 31, 1989, pp. 435-445. | MR 1012299 | Zbl 0679.34068

[Mi 1] C. Mitschi, Groupes de Galois différentiels et G-fonctions, Thèse, Strasbourg, 1989.

[Mi 2] C. Mitschi, Groupes de Galois différentiels de certaines équations hypergéométriques généralisées d'ordre 7, preprint, I.R.M.A., Strasbourg, 1989. | MR 1006733

[Mi 3] C. Mitschi, Computing Galois differential groups of generalized hypergeometric differential equations, Proceedings CADE 2, 1990, Academic Press, (to appear). | MR 1115233

[Ne] Nevanlinna, Zur Theorie der Asymptotischen Potenzreihen, Ann. Acad. Sci. Fennicae, ser. A, From XII, 1919, pp. 1-81. | JFM 46.1463.01

[Ol] F.W.J. Olver, Asymptotics and Special Functions, Academic Press, 1974. | MR 435697 | Zbl 0303.41035

[Poin 1] H. Poincaré, Sur les groupes des équations linéaires, Acta. Math., Vol. 5, 1884, pp. 240-278. | JFM 16.0252.01

[Ra 1] J.P. Ramis, Devissage Gevrey, Astérisque, Vol. 59-60, 1978, pp. 173-204. | MR 542737 | Zbl 0409.34018

[Ra 2] J.P. Ramis, Les séries k-sommables et leurs applications, Analysis, Microlocal Calculus and Relativistic Quantum Theory, Proceedings "Les Houches", 1979, Springer, Lect. Notes Phys., No. 126, 1980, pp. 178-199. | MR 579749

[Ra 3] J.P. Ramis, Phénomène de Stokes et filtration Gevrey sur le groupe de Picard-Vessiot, C. R. Acad. Sci. Paris, T. 301, 1985, pp. 165-167. | MR 801953 | Zbl 0593.12015

[Ra 4] J.P. Ramis, Phénomène de Stokes et resommation, C. R. Acad. Sci. Paris, T. 301, 1985, pp. 99-102. | MR 799602 | Zbl 0582.34006

[Ra 5] J.P. Ramis, Filtration Gevrey sur le groupe de Picard-Vessiot d'une équation différentielle irrégulière, Preprint Instituto de Matematica Pura e Aplicada, I.M.P.A., Rio de Janeiro, Vol. 45, 1985, pp. 1-38. | MR 801953

[Ra 6] J.P. Ramis, Irregular Connections, wild π1 and confluence, Proceedings of a conference at Katata (Japan), 1987, Taniguchi Fundation (to appear).

[Ra 7] J.P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Memoirs of the Am. Math. Soc., Vol. 296, 1984, pp. 1-95. | MR 733946 | Zbl 0555.47020

[Ra 8] J.P. Ramis, Un problème inverse en théorie de Galois différentielle, Preprint, I.R.M.A., Strasbourg, 1989.

[Rs 1] J.P. Ramis and Y. Sibuya, Hukuhara's domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymptotics, Vol. 2, 1989, pp. 39-94. | MR 991416 | Zbl 0699.34058

[Rs 2] J.P. Ramis and Y. Sibuya, Asymptotic expansions with Gevrey estimates and cohomological methods, book in preparation.

[Saa] N. Saavedra, Catégories Tannakiennes, Springer, Lecture Notes Math., No. 265, 1972. | MR 338002

[Schl] L. Schlesinger, Handbuch der Theorie der linearen Differentialgleichungen, Teubner, Leipzig, 1895. | JFM 26.0329.01

[Si] J.P. Serre, Lie Algebras and Lie Groups, 1964 Lectures Given at Harvard University, W. A. Benjamin Inc., New York, Amsterdam, 1966. | Zbl 0132.27803

[Si] Y. Sibuya, Stokes Phenomena, Bull. Am. Math. Soc., Vol. 83, 1977, pp. 1075-1077. | MR 442337 | Zbl 0386.34008

[Sto 1] G.G. Stokes, On the Discontinuity of Arbitrary Constants which Appear in Divergent Developments, Trans. Cambridge Phil. Soc., Vol. X, 1857, pp. 106-128.

[Th] J. Thomann, Resommation des séries formelles solutions d'équations différentielles linéaires ordinaires du second ordre dans le champ complexe au voisinage de singularités irrégulières, Numer. Math. (to appear). | MR 1080304

[Tou] E. Tournier, Solutions formelles d'équations différentielles. Le logiciel de calcul formel : DESIR. Étude théorique et réalisation, Thèse, Grenoble, 1987.

[Tr Tr] C. Tretkoff and M. Tretkoff, Solution of the Inverse Problem of Differential Galois Theory in the Classical Case, Am. J. Math., T. 101, 1979, pp. 1327-1332. | MR 548884 | Zbl 0423.12021

[Tu] H.L. Turrittin, Convergent Solutions of Ordinary Linear Homogeneous Differential Equations in the Neighbourhood of an Irregular Singular Point, Acta Math., Vol. 93, 1955, pp. 27-66. | MR 68689 | Zbl 0064.33603

[Wa] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Interscience Publishers, New York, 1965, Reprint Dover Publ., New York, 1987. | MR 919406 | Zbl 0133.35301

[Wat 1] G.N. Watson, A Theory of Asymptotic Series, Philosophical, Trans. R. Soc. London, Ser. A, Vol. CCXI, 1911, pp. 279-313. | JFM 42.0273.01

[Wat 2] G.N. Watson, The Characteristics of Asymptotics Series, Quaterly J. Math., Vol. XLIII, 1912, pp. 65-77. | JFM 42.0273.02

[VW] E.T. Whittaker and G.N. Watson, A Course of Modern Analysis, Cambridge University Press, 1902. | MR 1424469